| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
08/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient with history of bilateral radial keratotomy and corneal edema underwent explantation of the light adjustable lens (lal, sn (b)(6), +22.5d) in their right eye.The lal was implanted on (b)(6) 2024.The patient complained of visual disturbance prior to the first light adjustment on (b)(6) 2024, which persisted up to the explant date.A new lal (sn (b)(6), +22.5d) was implanted as a replacement.Rxsight's first awareness of this event was on 08/26/2024.Reference report #3012712027-2024-00165 for the report on the left eye.
Additional Manufacturer Narrative
Additional data: h3, h6.The lal was cut into multiple pieces during explantation.Only a visual inspection of the returned lal pieces was completed; no device problem found.No additional evaluation could be performed due to the condition of the lens.